MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-MEDIAL BRANCH PACK-LF

MEDLINE INDUSTRIES, LP; DBD-MEDIAL BRANCH PACK-LF
Model Number PHS960421D
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that coring was observed after an unspecified solution was drawn into the syringe component.Reportedly, "a small plastic piece" was observed within the syringe barrel.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.The reporting facility returned a sample of a capped 5ml syringe with droplets of an unspecified solution and a capped 10ml syringe full of an unspecified solution.A small white particulate was observed within the 5ml syringe and a dark black/gray particulate was observed within the 10ml syringe.Although the samples were confirmed to have particulate, it could not be confirmed if the particulates were already inside of the syringe, if they came from the solutions that were drawn into the syringes, if the syringes were manufactured improperly causing the tip to core the vials, or if misuse of the syringes resulted in the syringe cutting into the vials and breaking off small particulates and it getting drawn into the components.A root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that coring was observed after an unspecified solution was drawn into the syringe component.

Common Device Name
DBD-MEDIAL BRANCH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18865218
Report Number1423395-2024-00151
Device Sequence Number8239494
Product Code LRO
UDI-Device Identifier40889942521280
UDI-Public40889942521280
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHS960421D
Device Lot Number20HBV717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown